# SDR SWAA2021050624645

- Difficulty date: October 20, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 13,010 hours, 5,811 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slider
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL UPPER FWD SLIDER IS CRACKED / REMOVED AND REPLACED PER M/M 53-31-31.INSPECTOR: E50309
